# SDR SWAA2023110705660

- Difficulty date: September 28, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON CROWN SKIN UNDER VERT STAB. AFT OF FWD VERT STAB MOUNTS AND FWD OF STA 1040. BETWEEN STRINGERS S3L AND S3R. (MARKED)<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] ' AS PER EA 23-153-03004; THE REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.';[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
